# SDR 2017FA0000520

- Difficulty date: October 18, 2017
- Submitted: October 18, 2017
- Operation: General aviation
- Aircraft: N24766
- Make and model: Cessna 152
- Aircraft serial: 15280364
- Aircraft time: 9,467 hours
- Engine: Lyc O235L2C
- Engine time: 9,467 hours
- Propeller: Mcauly 1A103TCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Engine
- Part time: 1,120 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CYLINDER WAS CRACKED AT THE CROWN OF THE HEAD. CRACK WAS VISIBLE BETWEEN THE CYLINDER FINS WITH EXHAUST PRINTING VISIBLE.
